# SDR DLM88041005

- Difficulty date: October 31, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 34,175 hours, 26,252 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF PRESSURIZATION AT FL 280.  EMERGENCY DESCENT TO 10,000 FT.  CABIN ALTITUDE GOT UP TO A MAX OF 11,000 FT.  OUTFLOW VLV APPEARED FULL CLOSED WITH FLOW LIGHT ON AT CONTROLLER.  CABIN CONTINUED TO CLIMB.  BOTH PACKS OPERATING NORMAL.  REMOVED INSULATION FROM OUTFLOW VALVE AND SECURED PROPERLY.
